Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The space of functions of bounded variation and certain general spaces


Author: C. Raymond Adams
Journal: Trans. Amer. Math. Soc. 40 (1936), 421-438
MSC: Primary 46E30; Secondary 26A45
MathSciNet review: 1501882
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 26A45

Retrieve articles in all journals with MSC: 46E30, 26A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501882-8
PII: S 0002-9947(1936)1501882-8
Article copyright: © Copyright 1936 American Mathematical Society